# SDR UPS03240107

- Difficulty date: January 30, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs360 I/B Str.4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI 5 MM CRACK FOUND PROPAGATING FROM THE SIXTH FASTENER I/B OF STR.4 R AT BS360 AFT SKIN AFT FASTENER ROW.     FASTENERS REMOVED IAW SRM 51-30-02. CRACK TRIMED OUT IAW SRM 51-10-06 REPAIR CARRIED IAW EO.B727-5310-1371+DRG.NO.69-62161.
